# SDR DALA2021092805834

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 78,197 hours, 10,291 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 DENT EXTERNAL SKIN EXISTING REPAIR BULK CARGO DOOR FWD LOWER CORNER IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED DOUBLER REPAIR ASPER ER/A #519806-14. (1963737)
